With any of the ADHD meds it it seems like you loose some wieght in the beginning, then as you get to the right rates, by tritrating up you may level out on your wieght, These meds can be aditive to the wrong diagnoses. It is best to see a shrink to see and talk about what is up, there maybe other things going on with you!
My son is currently on 40mg of Vyvanse for his ADHD. Since he has been on this, he has gained 20 lbs. He was on 40 mg of Adderall rx previously but the dose couldn't go any higher so we had to change him. When he was on the Adderall rx, he was maintaining his weight perfectly. He isn't eating anymore then he did on the Adderall. He is a very picky eater since he also has Autism but I am very strict on sweets. We have his 6 month appointment on Jan 24 and I am so worried about his weight. I am diabetic and it also runs in our family, so needless to say I watch everything he eats and very concerned with any weight gain. I am trying not to go to the Ritalin side of the ADHD meds but that might have to be our next step. Any help that I could look into would be greatly appreciated.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Nov 2009 • 1 answer
Posted 28 Jan 2010 • 1 answer
Posted 18 Mar 2010 • 2 answers
Guanfacine - Since this lowers heart rate - has anyone seen a subtle weight gain in their child ? We
Posted 18 Mar 2011 • 1 answer
Attention Deficit Hyperactivity Disorder (ADHD) - Why do parents want their children to grow up with
Posted 6 Mar 2013 • 4 answers